Théorie de Hodge des cycles évanescents

Fouad El Zein

Annales scientifiques de l'École Normale Supérieure (1986)

  • Volume: 19, Issue: 1, page 107-184
  • ISSN: 0012-9593

How to cite


El Zein, Fouad. "Théorie de Hodge des cycles évanescents." Annales scientifiques de l'École Normale Supérieure 19.1 (1986): 107-184. <>.

author = {El Zein, Fouad},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {variation of mixed Hodge structure},
language = {fre},
number = {1},
pages = {107-184},
publisher = {Elsevier},
title = {Théorie de Hodge des cycles évanescents},
url = {},
volume = {19},
year = {1986},

AU - El Zein, Fouad
TI - Théorie de Hodge des cycles évanescents
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1986
PB - Elsevier
VL - 19
IS - 1
SP - 107
EP - 184
LA - fre
KW - variation of mixed Hodge structure
UR -
ER -


  1. [C] C. H. CLEMENS, Degeneration of Köhler Manifolds (Duke Math. Journal, vol. 44, 1977, p. 215-290). Zbl0353.14005MR444662
  2. [HII] P. DELIGNE, Théorie de Hodge II (Publ. Math. I.H.E.S., vol. 40, 1972, p. 5-57). Zbl0219.14007MR498551
  3. [HIII] P. DELIGNE, Théorie de Hodge III (Publ. I.H.E.S., vol. 44, 1975, p. 6-77). Zbl0237.14003MR498552
  4. [WII] P. DELIGNE, Weil II (Publ. Math. I.H.E.S., n° 52, 1980). Zbl0456.14014
  5. [D] P. DELIGNE, Équations différentielles à points singuliers réguliers (Lecture Notes in Math., n° 163, Springer, 1970). Zbl0244.14004MR417174
  6. [SGA7, II] P. DELIGNE et N. KATZ, Groupes de Monodromie en Géométrie algébrique (Springer Lecture Notes in Math., n° 340, 1973). Zbl0258.00005MR354657
  7. [EI] F. ELZEIN, Complexes de Hodge mixtes filtrés (C. R. Acad. Sc., Paris, t. 295, série I, 1982, p. 669-672). Zbl0511.14004
  8. [EII] F. ELZEIN, Dégénérescence diagonale I et II (C. R. Acad. Sc., Paris, t. 292 et 296, série I, 1983, p. 51-54 et p. 199-202). Zbl0538.14004
  9. [EIII] F. ELZEIN, Structures de Hodge mixtes (International conference in Math., Ryadh, 1982). Ed. Y. Al-Khamees. MR609764
  10. [EIV] F. ELZEIN, Mixed Hodge Structures (Transactions of the Amer. Math. Soc., vol. 275, 1983). Zbl0511.14003MR678337
  11. [G] P. GRIFFITHS, Periods of Integrals (Bull. of the Amer. Math. Soc., vol. 76, 1970). MR258824
  12. [G-H] P. GRIFFITHS et J. HARRIS, Principles of algebraic geometry, Wiley, New York. Zbl0836.14001MR1288523
  13. [G-S] P. GRIFFITHS et W. SCHMID, Recent developments in Hodge theory (Discrete subgroups of Lie Groups, Bombay Colloquium, Oxford University press, 1973). Zbl0355.14003MR419850
  14. [K] N. KATZ, Algebraic solutions of differential equations (Inv. Math., vol. 18, 1972, p. 1-118). Zbl0278.14004MR337959
  15. [S] W. SCHMID, Variations of Hodge structure (Inventiones Math., vol. 22, 1973, p. 211-319). Zbl0278.14003MR382272
  16. [ST] J. STEENBRINK, Limits of Hodge structures (Inventiones Math., vol. 31, 1976, p. 229-257). Zbl0303.14002MR429885
  17. [O] A. OGUS, Formal Hodge filtration (In. Math., vol. 31, 1976, p. 193-228). Zbl0339.14004MR401765
  18. [V] J. L. VERDIER, Astérisque, n° 36, 1976. Zbl0346.14005MR481096

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.